Facebook Pixel
EmpowHER Guest

Plan b

By Anonymous November 15, 2014 - 3:01pm
Rate This

How many days should I expect my period after plan b? I am 4 days late , I took a pregnancy test and negative.

Add a Comment2 Comments



Hi Anonymous and thanks for your question.

It is difficult to predict when your period, or what may seem like a period, will come. Side effects from taking an emergency contraceptive include changes in the menstrual cycle timing and flow that may last a month or two. Other, short term side effects, can include nausea, fatigue, dizziness, headache, breast tenderness, bleeding between periods, cramping and diarrhea.

Hope that helps,


November 16, 2014 - 11:08am
EmpowHER Guest
Anonymous (reply to Pam Ellen)

Thank you! I took the pill almost 2 weeks ago, I've taken 3 pregancy test and negative. I've been having cramps on my lower abdominal like sympotms of period for a couple days now, I did expect some side effects from taking the pill. I got them a couple days after the pill but everything is fine now. I am just waiting for my period to come. I also have a doctors appointment tomorrow to see if he might know when my period can possible come. A little more of a guidance

November 16, 2014 - 11:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!